# SDR MASA2013031452440

- Difficulty date: March 14, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 19,685 hours, 16,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 15 OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REPLACED BULB.
